It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Have you...
May 26, 2007
I have had similar experiences with several of the meds.I know that Lexapro was one of them that caused hot flashes and horrible dreams for me.I also tried Cymbalta and it was worse that the Lexapro.I jerked awake everytime I fell asleep feeling like I was having a heart attack.There is a possibility that the medicine is causing your sleep problems.I had to stop taking all of it because of severe side-effects.I am trying to learn to cope on my own.I have tried just about every med there with no luck.You should talk to your dr about switching to a different med and seeing if that helps.





All times are GMT -7. The time now is 09:45 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!